# SDR DL72S001424

- Difficulty date: July 27, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 53,499 hours, 35,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS OF THE LBL 17.8 VERTICAL BEAM ON THE FS 1183 BULKHEAD PER BAC S/B 727-53-0210 AND AD 99-18-05, AN ELONGATED HOLE WAS FOUND COMMON TO THE WL 273 DOOR STOP INTERCOSTAL.  THE HOLE WAS REAMED TO A CLEAN AND ROUND CONDITION, HFEC INSPECTED, AND AN OVERSIZE  FASTENER INSTALLED PER ER/A 377987-14AD.
